JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUOTIENT B-ALGEBRA-S VIA FUZZY NORMAL B-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.21-32
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.021
 Title & Authors
QUOTIENT B-ALGEBRA-S VIA FUZZY NORMAL B-ALGEBRAS
Kim, Young-Hee; Yoem, Sung-Jun;
  PDF(new window)
 Abstract
We introduce some notions and results which have been discussed, and we define the notion of fuzzy normal B-algebra and obtain the structure of quotient B-algebra via fuzzy normal B-algebra. Moreover, we generalize a fundamental theorem of B-homomorphism for B-algebras via fuzzy normal B-algebras.
 Keywords
fuzzy normal B-algebra;
 Language
English
 Cited by
 References
1.
J. R. Cho and H. S. Kim, On B-algebras and Quasigroups, Quasigroups Related Systems 8(2001), 1-6.

2.
Qing Ping Hu and Xin Li, On BCH-algebras, Math. Seminar Notes 11 (1983), 313-320.

3.
Qing Ping Hu and Xin Li, On proper BCH-algebras, Math. Japonica 30 (1985), 659-661.

4.
K. Iseki, On BCI-algebras, Math. Seminar Notes 8 (1980), 125-130.

5.
K. Iseki and S. Tanaka, An introduction to theory of BC K-algebras, Math. Japonica 23 (1978), 1-26.

6.
T. E. Jeong, K. Y. Kim and Y. H. Kim, Quotient structure of product BCK-algebra via Fuzzy ideals, Korea Fuzzy Logic and Intelligent Systems Society Vol.12, No.2 (2002), 182-186. crossref(new window)

7.
Y. B. Jun, E. H. Roh and H. S. Kim, On BH-algebras, Sci. Mathematicae Vol. 11, No.3 (1998), 347-354.

8.
Y. B. Jun and E. H. Roh, Fuzzy commutative ideals of BCK-algebras, Fuzzy Sets and Systems 64 (1994), 401-405. crossref(new window)

9.
Y. B. Jun, E. H. Roh and H. S. Kim, On Fuzzy B-algebras, Czech. Math. J. 52(127). no.2 (2002), 375-384. crossref(new window)

10.
J. Meng and Y. B. Jun, BCK-algebras, Kyung Moon Sa Co., Seoul (1994).

11.
J. Meng and Y. B. Jun, Fuzzy p-ideal in BCK-algebras, Math. Japonica 40 (1994), 271-282.

12.
J. Meng, Y. B. Jun and H. S. Kim, Fuzzy implicative ideals of BCK-algebras, Fuzzy Sets and Systems 89 (1997), 243-248. crossref(new window)

13.
J. Meng, X. L. Xin and Y. S. Pu, Quotient BCK-algebra induced by a fuzzy ideal, Southeast Asian Bulletin of Mathematics 23, No. 2(1999), 243-251.

14.
J. Neggers and H. S. Kim, On B-algebras,Mate. Vesnik 54, No.1-2(2002), 21-29.

15.
J. Neggers and H. S. Kim, A fundamental theorem of B-homomorphism for B-algebras,Int. Math. J. 2, No.3(2002), 207-214.